# SDR AALA20131123006

- Difficulty date: November 23, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 44,075 hours, 20,885 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW CREW REPORTED MID CARGO FIRE ALARM & MID CARGO FAULT INTERMITTENTLY CAME ON & OFF.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED A & B CARGO SMOKE DETECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
